# SDR SWAA070136

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 61,985 hours, 57,030 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435304
- Part serial: 2331
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD T/E.  REMOVED AND REPLACED AFT FLAP PER MM.
